Certificate of Registration Media number Эл #ФС77-53688 of 17 April 2013. ISSN 2308-6033. DOI 10.18698/2308-6033
  • Русский
  • Английский

Probability uncertainty in stochastic dynamical control systems

Published: 19.11.2013

Authors: Pupkov K.A.

Published in issue: #10(22)/2013

DOI: 10.18698/2308-6033-2013-10-1096

Category: Information technology | Chapter: Management and Navigation

The paper considers the probability of applying the generalized polynomial chaos for studying the stability of stochastic dynamical control systems with probabilistic uncertainty. Types of uncertainties are determined. They are presented and evaluated. The ways of their accounting for while studying the stochastic dynamical control systems are explained. Many orthogonal polynomials are described, their properties are analyzed. The transformations in the form of orthogonal polynomials are obtained for different probability-density functions of uncertainty. The author gives an example of practical application of the generalized polynomial chaos for simulating the stochastic system, which allows presenting the original system in the form of the determinate one, but with higher dimensions. As a possible way of studying the stochastic systems with uncertainty, the Cauchy probability density function is also considered.

[1] Winer N. The Homogenous chaos. J. of Mathematics, 1938, pp. 897-936
[2] M. Schetzen. The Volterra and Wiener Theories of Nonlinear Systems. Melbourne, FL: Krieger Publishing Company, 2006
[3] Xiu D., Karniadakis G.E. "The winer-askey polynomial chaoc for stochastic differential equations", SIAM J. Sci. Comput., 2002, vol. 24, pp. 619-644
[4] Пупков К.А., Капалин В.И., Ющенко А.С. Функциональные ряды в теории нелинейных систем. Москва, Наука, 1976